Main Article Content


In this article, we introduce a new class of distributions called the New Exponentiated T-X family of distributions. A special sub-model of the proposed family, called a new exponentiated exponential-Weibull is considered in detail. Some structural properties associated with this new class of distributions are obtained. Certain characterizations of the proposed family are presented. Maximum likelihood estimators of the model parameters are obtained and Monte Carlo simulation study is conducted to evaluate the performances of these estimators. Finally, the importance of the new family is illustrated empirically via a real-life application.


Exponentiated family T-X family of distributions New T-X family of distributions Exponentiated distribution Characterizations.

Article Details

Author Biography

Farrukh Jamal, Govt. S.A P/G College, Bahawalpur, Pakistan

How to Cite
Ahmad, Z., Ampadu, C. B., Hamedani, G. G., Jamal, F., & Nasir, M. A. (2019). The New Exponentiated T-X Class of Distributions:Properties, Characterizations and Application. Pakistan Journal of Statistics and Operation Research, 15(4), 941-962.